Posted by Light on May 7, 2001, at 15:47:08
In reply to Re: beginning effexor xr » Light, posted by Michele on May 3, 2001, at 0:38:55
> I'm glad to hear you decided and feel good about your decision. So you took your last one huh? How many days have you been on it? You should be fine... if not.... don't hesitate to use the tips on here.
> You sound completely like me. I felt just like you do.... and coincidentaly... that's what I take.... valium when it gets tough(about 2 a week)... Ive been finding other ways of dealing with my depression, and am thankful that I'm able to do it without meds. I'm one of the lucky ones. Hope it works for you... Thinking of you,
< < <
ok, the saga continues...
i had decided to NOT take the effexor. i took only the first 4 doses of 37.5 mg and then stopped. no problems at all with stopping, which was great, because i did feel some side effects when starting. anyway, it's been about a week, and i am having huge personal problems that are leaving me feeling so drained every day, and i have been just crying uncontrollably every day, and unable to move on after "resolving" things. truthfully, it is all about my relationship with my boyfriend. there are extenuating circumstances that will never change, so i either deal with those things, or not. but there are other issues that have to do with the way we relate to each other, and fundamental human decency, and respect--as far as i'm concerned. basically, we are just too different, i'm afraid. i used to think that our relationship could thrive because of our differences--particularly in the way we grew up, and thus, how we treat others--but this is just so much work. so i don't even now how i feel, really, about taking medication if i look at the real reasons why--but at the same time, i feel like the way things are now, i may actually need something. here's another thing--i finally talked to my doctor today, and told him what was going on. he could not believe what i had heard about side effects and how hard it supposedly is to get off of effexor. he said it is totally different from ssri's (?) like paxil, and that it should be very easy to get off of...(again, i know this stuff is always different for everybody)but he happens to go around and give talks on effexor--says he knows the medication inside and out, and has never been more pleased with a drug. of course this is what happens when i have finally made my decision after flip-flopping a million times. so now, i feel like maybe i should just try it. i've been feeling so terrible lately, and really unable to function the way i need to. it's just this dilemma about the real reason for my problems pretty much being my boyfriend--so i should just quit HIM! for whatever reason(s) i'm not ready to do that (yet) and the issue really is my mental/emotional health, which is awful right now. so i think i'm going to call my doctor back and try this shit out. i feel insane....